VOL. 13 · NO. 1 | June 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 13 (1), (June 1989)
No abstract available
Articles
R.F. Lax
Tsukuba J. Math. 13 (1), 1-5, (June 1989) DOI: 10.21099/tkbjm/1496161002
No abstract available
Yoshie Takeuchi
Tsukuba J. Math. 13 (1), 7-11, (June 1989) DOI: 10.21099/tkbjm/1496161003
No abstract available
Shin-ichi Kasai
Tsukuba J. Math. 13 (1), 13-22, (June 1989) DOI: 10.21099/tkbjm/1496161004
No abstract available
Wolfgang Mueller, Werner Georg Nowak
Tsukuba J. Math. 13 (1), 23-29, (June 1989) DOI: 10.21099/tkbjm/1496161005
No abstract available
Ibrahim Assem, Jerzy Nehring, Andrzej Skowronski
Tsukuba J. Math. 13 (1), 31-72, (June 1989) DOI: 10.21099/tkbjm/1496161006
No abstract available
U-Hang Ki
Tsukuba J. Math. 13 (1), 73-81, (June 1989) DOI: 10.21099/tkbjm/1496161007
No abstract available
Yukinobu Yajima
Tsukuba J. Math. 13 (1), 83-98, (June 1989) DOI: 10.21099/tkbjm/1496161008
No abstract available
Don Redmond
Tsukuba J. Math. 13 (1), 99-105, (June 1989) DOI: 10.21099/tkbjm/1496161009
No abstract available
Qing-ming Cheng, Yuen-da Wang
Tsukuba J. Math. 13 (1), 107-112, (June 1989) DOI: 10.21099/tkbjm/1496161010
No abstract available
Hiroo Matsuda
Tsukuba J. Math. 13 (1), 113-129, (June 1989) DOI: 10.21099/tkbjm/1496161011
No abstract available
Naoyuki Koike
Tsukuba J. Math. 13 (1), 131-146, (June 1989) DOI: 10.21099/tkbjm/1496161012
No abstract available
Koji Nishida
Tsukuba J. Math. 13 (1), 147-155, (June 1989) DOI: 10.21099/tkbjm/1496161013
No abstract available
Takao Matumoto
Tsukuba J. Math. 13 (1), 157-164, (June 1989) DOI: 10.21099/tkbjm/1496161014
No abstract available
Kazuhiro Kawamura
Tsukuba J. Math. 13 (1), 165-173, (June 1989) DOI: 10.21099/tkbjm/1496161015
No abstract available
Moto-o Takahashi
Tsukuba J. Math. 13 (1), 175-189, (June 1989) DOI: 10.21099/tkbjm/1496161016
No abstract available
Yoshihiro Ohnita
Tsukuba J. Math. 13 (1), 191-207, (June 1989) DOI: 10.21099/tkbjm/1496161017
No abstract available
Hideya Hashimoto
Tsukuba J. Math. 13 (1), 209-224, (June 1989) DOI: 10.21099/tkbjm/1496161018
No abstract available
Nariyuki Minami
Tsukuba J. Math. 13 (1), 225-282, (June 1989) DOI: 10.21099/tkbjm/1496161019
No abstract available
Back to Top